A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups

Frederick Greenleaf, L Corwin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1051-1088
JournalCommunications on Pure and Applied Mathematics
Volume41
StatePublished - 1988

Cite this

A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups. / Greenleaf, Frederick; Corwin, L.

In: Communications on Pure and Applied Mathematics, Vol. 41, 1988, p. 1051-1088.

Research output: Contribution to journalArticle

@article{8ad62420287d4e2c8f07ed80a9157afd,
title = "A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups",
author = "Frederick Greenleaf and L Corwin",
year = "1988",
language = "English (US)",
volume = "41",
pages = "1051--1088",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - A canonical approach to multiplicity formulas for induced and restricted representations of nilpotent Lie groups

AU - Greenleaf, Frederick

AU - Corwin, L

PY - 1988

Y1 - 1988

M3 - Article

VL - 41

SP - 1051

EP - 1088

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -